# SDR DALA13034536303

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 100,835 hours, 13,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND G3C FLOOR EMERGENCY LIGHT MODULE IS MISSING.  INSTALLED ON POSITION & SECURED OK IAW AMM 35-51.  OPS TEST OK.
